# SDR DALA2024082608447

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 93,435 hours, 17,853 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 #4 SLAT O/B SIDE T/E WEDGE FOUND DELAMINATION. CORRECTIVE ACTION: #4 SLAT O/B SIDE T/E WEDGE REPAIRED AS PER B767-400 SRM 57-43-02 -2R-1 & SRM 51-70-10-2R-4. (0519154)
